# SDR AALA20110126DFW05

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 34,097 hours, 13,944 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B, A

## Discrepancy

DFW - CREW REPORTED LEFT BLEED TRIP OFF ILLUMINATED ON TAKEOFF.  ACCOMPLISHED QRH AND LIGHT EXTINGUISHED.  ACCOMPLISHED EMERGENCY DESCENT TO 10000 FT AND LEFT BLEED TRIPPED AGAIN.  DURING DESCENT AIRCRAFT LOST PRESSURIZATION.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE PNEUMATIC PRECOOLER CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
